# SDR ABXA20251005245

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CKECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE FOUND  FWD CARGO AT APPROX STA 654+44 ON INNER CHORD NUT PLATE HAS EVIDENCE OF CORROSION TB56   FOUND TO BE OUT OF LIMITS AND ACCOMPLISHED REPAIR AT STA 654+44 ON INNER CHORD IAW B767-300 SRM 53-00-07 REPAIR 4.
